# SDR CA080221006

- Difficulty date: December 14, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Hughes 369A
- Aircraft time: 15,664 hours
- Engine: Allsn 250C20B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bolt
- Part number: 369H5105
- Condition: Cracked
- Location: M/R Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION RECEIVED FOR OVERHAUL AFTER NDT INSPECTION 31 OF THE 32 RING GEAR BOLTS P/N 369H5105 WERE FOUND CRACKED UNDER THE BOLT HEADS. (TC NR 20080221006)
